# SDR 95ZZZX6172

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N584DP
- Make and model: Beech 58P
- Aircraft serial: TJ76
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 9638405811
- Condition: Malfunction
- Location: Eng Oil Press
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKEOFF, LT ENGINE OIL PRESSURE INDICATION DECREASED TO ZERO, THEN BELOW ZERO WITHIN 2 MINUTES.  SINCE OIL TEMP WAS STILL INCREASING AFTER DEPARTURE, NO RELIABLE MEANS OF DETERMINING ENGINE OIL CONDITION WAS AVAILABLE.  ENGINE WAS SHUT DOWN IN-FLIGHT TO PRECLUDE POSSIBLE DAMAGE.  DIAGNOSIS OF 3 IN 1 INSTRUMENT REVEALED THE OIL PRESSURE NEEDLE WAS LOOSE ON SHAFT.
